# SDR AWXA200701054

- Difficulty date: August 14, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679912
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987801, RIGHT WING NR 6 SLAT LOWER SURFACE HAS 3 CRACKS, SS 292 - SS 327.  REPAIRED RIGHT WING NR 6 SLAT LOWER SURFACE, SS 292 - SS 327 IAW B737-300 SRM 57-43-01-2R6, FIGURE 201.
